# SDR ASOA05522

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4319 - DURING DESCENT INTO BQK FROM ATL, APPROXIMATELY ONE MINUTE AFTER STARTING THE AUXILIARY POWER UNIT AN APU FIRE FAIL AMBER CAUTION MESSAGE WAS RECEIVED.  APPROX TWO SECONDS LATER THAT MESSAGE EXTINGUISHED AND THEN AN APU FIRE RED WARNING MESSAGE AND THE FIRE BELL WERE RECEIVED WHICH WENT OUT APPROXIMATELY ONE SECOND LATER, FOLLOWED BY THE APU AUTOMATICALLY SHUTTING DOWN.  THE QRH WAS COMPLIED WITH AND THE AIRCRAFT LANDED SAFELY IN BQK.  UPON INSPECTION MAINTENANCE FOUND NO INDICATIONS OF AN APU FIRE.  MAINTENANCE DEFERRED THE APU UNDER MEL NR 49-10-01B, CAT C, EXPIRING 6/24/05.  AIRCRAFT OK FOR SERVICE.  (M)
